Dr. Tor A. Kwembe

Personal

Prefix: Dr.
First Name: Tor
Middle Name: A.
Last Name: Kwembe

Education

Degree: B.S.
Graduation Year: 1980

Degree: M.S.
Graduation Year: 1983
Major: Mathematics

Degree: Ph.D.
Graduation Year: 1989

Summary

Doctoral Thesis: Nonlinear Diffusion Problems of Mathematical Biology From 1989 Dr. Kwembe held various positions at the University of Illinois at Chicago. Since 1990, Dr. Kwembe has been with the department Mathematics and Computer Science, at Chicago State University. In 1998 he became Professor. He has directed 8 Masters Degree Theses.

Biography

RESEARCH

Selected Publications

  1. "Nonlinear Diffusion Problems of Mathematical Biology", U. of Michigan Press, Ann Arbor, 1989.
  2. "On the Classical Trapping Problem", with C. P. Calderon, Journal of Mathematical Biosciences 102: 183-190 (1990).
  3. "Modeling Tumor Growth", with C. P. Calderon, Journal of Mathematical Biosciences 103: 97-114 (1991).
  4. "Existence and Uniqueness of Solutions for Nonlinear Diffusion Equations of Population Biology with Initial Data in LP-Spaces", Rev. Union Matematica Argentina, Vol. 36: 195-207 (1990).
  5. "Dispersal Models", with C. P. Calderon, Rev. Union Matematica Argentina, Vol. 37: 212-229 (1991).
  6. "Variational Principles in Biology", with C. P. Calderon, Rev. Union Matematica Argentina, Vol. 37: 16-23 (1991).
  7. "Diverse Ideas in Modeling Tumor Growth", with C. P. Calderon, Acta Cientifica Venezolana, Vol. 43; No. 2: 64-75 (1992).
  8. "The Initial Boundary Value Problems for the Semilinear Diffusion Equations with Data in LP-Spaces", Applicable Analysis-An International Journal, Vol. 72(1-2): 205-228 (1999).
  9. "A Remark on the Existence and Uniqueness of Solutions of a Semilinear Parabolic Equation", Journal of Nonlinear Analysis: Theory, Methods and Application. Vol. 50/3: 425-432 (2002).
  10. "Existence and Uniqueness of Global Solutions of the Parabolic Equation for the Bi-Harmonic Type", Proceedings of the IIIrd World Congress of Nonlinear Analysts: Journal of Nonlinear Analysis: Series A Theory and Methods. Vol. 42/2: 1321-1332 (2001).
  11. " The Initial Value Second Order Nonlinear Parabolic Equation with data in space"- Nonlinear Studies, Vol. 8, No. 2, 249 ­ 259 (2001).
  12. "A selection of an elementary algorithm for optimization of phosphorus level in chicken diet"(Program Abstract); Fifth SIAM conference on control and its applications", San Diego, California, CT01page 211 ­ 212, July 11-14, 2001.
  13. "Variational principles and time-optimal control of biological systems: A theoretical perspective on the inhibition mechanisms in the dynamics of tumor necrosis and leukemia";(Program Abstract) International Conference on Dynamics of Continuous, Discrete and Impulsive Systems, London, Canada, page 124, July 27-31, 2001.

Lifetime

Year Born: 1955